Alert archive / Texas / Flash Flood Watches in 2007

Flash Flood Watch 9, NWS Austin/San Antonio, TX

April 29, 200733 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Apr 29, 2007, 3:35 PM CDT for 33 counties in Texas. It took effect at Apr 29, 2007, 7:00 PM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2007, 3:35 PM CDT (20:35 UTC)
In effect from
Apr 29, 2007, 7:00 PM CDT
Expired
May 1, 2007, 10:10 AM CDT
In force
39 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None
All 33 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2007-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 595 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2007-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
595 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KEWX 292035
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 PM CDT SUN APR 29 2007

...FLASH FLOOD WATCH THROUGH NOON MONDAY FOR WEST PART OF
SOUTH CENTRAL TEXAS...

.AN AREA OF LOW PRESSURE ALOFT OVER NORTH CENTRAL MEXICO 
AND THE SOUTHWEST U.S. THIS AFTERNOON WILL MOVE ACROSS THE
BIG BEND TONIGHT AND TO NORTH TEXAS ON MONDAY.  RAIN...
HEAVY AT TIMES...IS LIKELY TO DEVELOP AHEAD OF THIS WEATHER
SYSTEM TONIGHT OVER THE WEST PART OF SOUTH CENTRAL TEXAS.

TXZ183>185-202-203-217-218-228-300900-
/O.NEW.KEWX.FF.A.0009.070430T0000Z-070430T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY...
BRACKETTVILLE...UVALDE...EAGLE PASS...CRYSTAL CITY...
CARRIZO SPRINGS
335 PM CDT SUN APR 29 2007

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS...
  INCLUDING THE FOLLOWING AREAS...DIMMIT...EDWARDS...KINNEY...
  MAVERICK...REAL...UVALDE...VAL VERDE AND ZAVALA.

* FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING

* AN AREA OF LOW PRESSURE ALOFT OVER NORTH CENTRAL MEXICO AND THE
  SOUTHWEST U.S. THIS AFTERNOON WILL MOVE ACROSS THE BIG BEND
  TONIGHT AND TO NORTH TEXAS ON MONDAY. RAIN... HEAVY AT
  TIMES...IS LIKELY TO DEVELOP AHEAD OF THIS WEATHER SYSTEM
  TONIGHT OVER THE WEST PART OF SOUTH CENTRAL TEXAS. RAINFALL
  AMOUNTS OF 1 TO 2 INCHES IS EXPECTED...WITH ISOLATED AMOUNTS OF
  2 TO 4 INCHES POSSIBLE.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
7 follow-up statements
000 
WGUS64 KEWX 300857
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 AM CDT MON APR 30 2007

...FLASH FLOOD WATCH THROUGH THIS EVENING FOR PART OF SOUTH
CENTRAL TEXAS...

.AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS NORTH
TEXAS ON MONDAY. RAIN... HEAVY AT TIMES... IS LIKELY TO DEVELOP
AHEAD OF THIS WEATHER SYSTEM TODAY OVER THE TEXAS HILL COUNTRY AND THE WESTERN
PART OF SOUTH CENTRAL TEXAS.

TXZ171-172-186>190-204-301700-
/O.EXB.KEWX.FF.A.0009.000000T0000Z-070501T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-MEDINA-
INCLUDING THE CITIES OF...LLANO...BURNET...KERRVILLE...BANDERA...
FREDERICKSBURG...BOERNE...BLANCO...HONDO
357 AM CDT MON APR 30 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED
THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH CENTRAL 
  TEXAS...INCLUDING THE FOLLOWING AREAS...BANDERA...BLANCO...
  BURNET...GILLESPIE...KENDALL...KERR...LLANO AND MEDINA.

* THROUGH THIS EVENING

* AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS
  NORTH TEXAS ON MONDAY. RAIN... HEAVY AT TIMES...IS LIKELY TO
  DEVELOP AHEAD OF THIS WEATHER SYSTEM TODAY OVER THE TEXAS HILL
  COUNTRY AND PART OF THE SURROUNDING AREA. RAINFALL AMOUNTS OF 1 TO
  2 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS OF 2 TO 4 INCHES
  POSSIBLE.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY
TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

TXZ183>185-202-203-217-218-228-301700-
/O.EXT.KEWX.FF.A.0009.000000T0000Z-070501T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY...
BRACKETTVILLE...UVALDE...EAGLE PASS...CRYSTAL CITY...
CARRIZO SPRINGS
357 AM CDT MON APR 30 2007

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...
  VAL VERDE AND ZAVALA.

* THROUGH THIS EVENING

* AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS
  NORTH TEXAS ON MONDAY. RAIN... HEAVY AT TIMES... IS LIKELY TO
  DEVELOP AHEAD OF THIS WEATHER SYSTEM TODAY OVER THE WESTERN PART
  OF SOUTH CENTRAL TEXAS. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
  EXPECTED...WITH ISOLATED AMOUNTS OF 2 TO 4 INCHES POSSIBLE.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY
TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED.

$$
000 
WGUS64 KEWX 301420
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
920 AM CDT MON APR 30 2007

...FLASH FLOOD WATCH THROUGH THIS EVENING FOR SOUTH CENTRAL
TEXAS...

.AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS
NORTH TEXAS AND OKLAHOMA TONIGHT.  RAIN... HEAVY AT TIMES...IS
LIKELY TO DEVELOP WITH THIS WEATHER SYSTEM TODAY THROUGH THIS
EVENING OVER SOUTH CENTRAL TEXAS.  THE CHANCE OF RAIN WILL
CONTINUE TUESDAY MORNING...AND IS EXPECTED TO SLOWLY DIMINISH
FROM THE WEST TUESDAY AFTERNOON. 

TXZ173-191>194-205>209-219>225-302115-
/O.EXA.KEWX.FF.A.0009.000000T0000Z-070501T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN...
LOCKHART...LA GRANGE...PEARSALL...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETTSVILLE
920 AM CDT MON APR 30 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED
THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH CENTRAL 
  TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BASTROP...
  BEXAR...CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...
  GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...LEE...TRAVIS...
  WILLIAMSON AND WILSON.

* THROUGH THIS EVENING

* AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS
  NORTH TEXAS AND OKLAHOMA TONIGHT. RAIN...HEAVY AT TIMES...IS
  LIKELY TO DEVELOP WITH THIS WEATHER SYSTEM TODAY THROUGH THIS
  EVENING OVER SOUTH CENTRAL TEXAS. RAINFALL AMOUNTS OF 1 TO 3
  INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES
  POSSIBLE.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$

TXZ171-172-183>190-202>204-217-218-228-302115-
/O.CON.KEWX.FF.A.0009.000000T0000Z-070501T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS...
CRYSTAL CITY...CARRIZO SPRINGS
920 AM CDT MON APR 30 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...BANDERA...BLANCO...BURNET...DIMMIT...EDWARDS...
  GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MAVERICK...
  MEDINA...REAL...UVALDE...VAL VERDE AND ZAVALA.

* THROUGH THIS EVENING


* AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS
  NORTH TEXAS AND OKLAHOMA TONIGHT. RAIN...HEAVY AT TIMES...IS
  LIKELY TO DEVELOP WITH THIS WEATHER SYSTEM TODAY THROUGH THIS
  EVENING OVER THE HILL COUNTY AND WESTERN PARTS OF SOUTH CENTRAL
  TEXAS.  RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH
  ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000 
WGUS64 KEWX 301719
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1219 PM CDT MON APR 30 2007

...A FLASH FLOOD WATCH CONTINUES THROUGH THIS EVENING FOR
SOUTH CENTRAL TEXAS...

.AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS
NORTH TEXAS AND OKLAHOMA TONIGHT. RAIN...HEAVY AT TIMES...WILL
CONTINUE TO DEVELOP WITH THIS WEATHER SYSTEM THIS AFTERNOON
THROUGH THIS EVENING OVER SOUTH CENTRAL TEXAS.  THE CHANCE OF RAIN
WILL CONTINUE TUESDAY MORNING...AND IS EXPECTED TO SLOWLY DIMINISH
FROM THE WEST TUESDAY AFTERNOON OR TUESDAY EVENING.

TXZ171>173-183>194-202>209-217>225-228-302115-
/O.CON.KEWX.FF.A.0009.000000T0000Z-070501T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
1219 PM CDT MON APR 30 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...
  BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...
  FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...
  KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...
  MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...
  WILLIAMSON...WILSON AND ZAVALA.

* UNTIL MIDNIGHT CDT TONIGHT

* AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS
  NORTH TEXAS AND OKLAHOMA TONIGHT. RAIN...HEAVY AT TIMES...WILL
  CONTINUE THIS AFTERNOON WITH THIS WEATHER SYSTEM...FROM SHOWERS
  AND THUNDERSTORMS. THERE IS A CHANCE OF MORE RAIN TONIGHT.
  RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED...WITH ISOLATED
  AMOUNTS OF 4 TO 7 INCHES POSSIBLE.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE
YOU SAVE MAY BE YOUR OWN.

$$
000 
WGUS64 KEWX 302103
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 PM CDT MON APR 30 2007

...A FLASH FLOOD WATCH CONTINUES THROUGH TUESDAY MORNING...

.AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS
NORTH TEXAS AND OKLAHOMA TONIGHT. RAIN...HEAVY AT TIMES...WILL
CONTINUE TO DEVELOP WITH THIS WEATHER SYSTEM THROUGH TUESDAY
MORNING OVER SOUTH CENTRAL TEXAS. THE CHANCE OF RAIN WILL
SLOWLY DIMINISH FROM THE WEST TUESDAY AFTERNOON OR TUESDAY
EVENING.

TXZ171>173-183>194-202>209-217>225-228-010915-
/O.EXT.KEWX.FF.A.0009.000000T0000Z-070501T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
403 PM CDT MON APR 30 2007

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...
  BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...
  FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...
  KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...
  MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...
  WILLIAMSON...WILSON AND ZAVALA.

* THROUGH TUESDAY MORNING

* AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS
  NORTH TEXAS AND OKLAHOMA TONIGHT. RAIN...HEAVY AT TIMES...WILL
  CONTINUE THROUGH TUESDAY MORNING WITH THIS WEATHER SYSTEM...
  FROM SHOWERS AND THUNDERSTORMS. RAINFALL AMOUNTS OF 2 TO 4
  INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS OF 4 TO 7 INCHES
  POSSIBLE.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE
YOU SAVE MAY BE YOUR OWN.

$$
000 
WGUS64 KEWX 010208
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CDT MON APR 30 2007

...A FLASH FLOOD WATCH CONTINUES THROUGH TUESDAY MORNING...

.AN UPPER LEVEL LOW PRESSURE SYSTEM LOCATED OVER THE TEXAS
PANHANDLE WILL MOVE EAST ACROSS NORTH TEXAS AND OKLAHOMA
TONIGHT. AN UPPER LEVEL DISTURBANCE WILL ROTATE AROUND THIS LOW
PRESSURE SYSTEM TRAVERSING SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY OVERNIGHT. THE DISTURBANCE WILL TRIGGER ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.
GROUNDS ARE ALREADY SATURATED ACROSS THE WATCH AREA FROM RECENT
RAINS SO ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN RAPID RUNOFF
AND FLASH FLOODING.

TXZ183>185-202>204-217>220-228-010315-
/O.CAN.KEWX.FF.A.0009.000000T0000Z-070501T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-
ATASCOSA-DIMMIT-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY...
BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...CARRIZO SPRINGS
908 PM CDT MON APR 30 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELED. 

THE FLASH FLOOD WATCH HAS BEEN CANCELED FOR THE FOLLOWING
COUNTIES...VAL VERDE...EDWARDS...REAL...KINNEY...UVALDE...MEDINA...
MAVERICK...ZAVALA...FRIO...ATASCOSA AND DIMMIT.

THE THREAT OF ADDITIONAL HEAVY RAINFALL HAS ENDED. 

$$

TXZ171>173-186>194-205>209-221>225-011015-
/O.CON.KEWX.FF.A.0009.000000T0000Z-070501T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-
WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...SAN ANTONIO...
NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETTSVILLE
908 PM CDT MON APR 30 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  COUNTIES...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
  CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...
  GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...
  LLANO...TRAVIS...WILLIAMSON AND WILSON.

* THROUGH TUESDAY MORNING

* AN UPPER LEVEL LOW PRESSURE SYSTEM LOCATED OVER THE TEXAS
  PANHANDLE WILL MOVE ACROSS EAST ACROSS NORTH TEXAS AND OKLAHOMA
  TONIGHT. AN UPPER LEVEL DISTURBANCE WILL ROTATE AROUND THIS LOW
  PRESSURE SYSTEM TRAVERSING SOUTH CENTRAL TEXAS AND THE HILL
  COUNTRY OVERNIGHT. THE DISTURBANCE WILL TRIGGER ANOTHER ROUND OF
  SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.
  GROUNDS ARE ALREADY SATURATED ACROSS THE WATCH AREA FROM RECENT
  RAINS SO ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN RAPID RUNOFF
  AND FLASH FLOODING. 

  RAINFALL TOTALS OF 2 TO 4 INCHES ARE EXPECTED...WITH ISOLATED
  TOTALS OF 4 TO 7 INCHES POSSIBLE. 

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE
YOU SAVE MAY BE YOUR OWN.

$$
000 
WGUS64 KEWX 010853
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
353 AM CDT TUE MAY 1 2007

...A FLASH FLOOD WATCH CONTINUES THROUGH TUESDAY MORNING...

.AN UPPER LEVEL LOW PRESSURE SYSTEM LOCATED OVER WESTERN OKLAHOMA WILL
CONTINUE TO MOVE EASTWARD TODAY. AN UPPER LEVEL DISTURBANCE WILL
ROTATE AROUND THIS LOW PRESSURE SYSTEM TRAVERSING SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY. THE DISTURBANCE WILL TRIGGER ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE THIS MORNING. THE GROUND IS ALREADY SATURATED ACROSS THE
WATCH AREA FROM RECENT RAINS SO ANY ADDITIONAL HEAVY RAINFALL WILL
RESULT IN RAPID RUNOFF AND FLASH FLOODING.

TXZ186-187-189-205>207-221-222-011000-
/O.CAN.KEWX.FF.A.0009.000000T0000Z-070501T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KERR-BANDERA-KENDALL-BEXAR-COMAL-GUADALUPE-WILSON-KARNES-
INCLUDING THE CITIES OF...KERRVILLE...BANDERA...BOERNE...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...FLORESVILLE...KARNES CITY
353 AM CDT TUE MAY 1 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELED. THE CHANCE OF HEAVY RAIN OVER THIS AREA HAS
DIMINISHED AND FLASH FLOODING IS NO LONGER EXPECTED.

$$

TXZ171>173-188-190>194-208-209-223>225-011700-
/O.CON.KEWX.FF.A.0009.000000T0000Z-070501T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-GILLESPIE-BLANCO-HAYS-TRAVIS-BASTROP-LEE-
CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
FREDERICKSBURG...BLANCO...SAN MARCOS...AUSTIN...BASTROP...
GIDDINGS...LOCKHART...LA GRANGE...GONZALES...CUERO...
HALLETTSVILLE
353 AM CDT TUE MAY 1 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...BASTROP...BLANCO...BURNET...CALDWELL...DE WITT...
  FAYETTE...GILLESPIE...GONZALES...HAYS...LAVACA...LEE...LLANO...
  TRAVIS AND WILLIAMSON.

* UNTIL NOON CDT TODAY

* AN UPPER LEVEL LOW PRESSURE SYSTEM LOCATED OVER WESTERN OKLAHOMA
  WILL MOVE EAST ACROSS OKLAHOMA TODAY. AN UPPER LEVEL DISTURBANCE
  WILL ROTATE AROUND THIS LOW PRESSURE SYSTEM TRAVERSING SOUTH
  CENTRAL TEXAS AND THE HILL COUNTRY. THE DISTURBANCE WILL TRIGGER
  ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY
  RAINFALL WILL BE POSSIBLE. THE GROUND IS ALREADY SATURATED ACROSS
  THE WATCH AREA FROM RECENT RAINS SO ANY ADDITIONAL HEAVY
  RAINFALL WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING.

RAINFALL TOTALS OF 1 TO 2 INCHES ARE EXPECTED...WITH ISOLATED
TOTALS OF 3 TO 5 INCHES POSSIBLE.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE
YOU SAVE MAY BE YOUR OWN.

$$
000 
WGUS64 KEWX 011510
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 AM CDT TUE MAY 1 2007

...THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELLED...

.SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AND
AFTERNOON ACROSS THE HILL COUNTRY AND THE NORTHERN SECTION OF
SOUTH CENTRAL TEXAS. HOWEVER...THE THREAT FOR HEAVY RAINFALL THIS
MORNING HAS ENDED. THEREFORE...THE FLASH FLOOD WATCH FOR AREAS OF
SOUTH CENTRAL TEXAS AND THE COASTAL PLAINS HAS BEEN CANCELLED.

TXZ171>173-188-190>194-208-209-223>225-011615-
/O.CAN.KEWX.FF.A.0009.000000T0000Z-070501T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-GILLESPIE-BLANCO-HAYS-TRAVIS-BASTROP-LEE-
CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
FREDERICKSBURG...BLANCO...SAN MARCOS...AUSTIN...BASTROP...
GIDDINGS...LOCKHART...LA GRANGE...GONZALES...CUERO...
HALLETTSVILLE
1010 AM CDT TUE MAY 1 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELLED. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
THIS MORNING AND AFTERNOON ACROSS THE HILL COUNTRY AND THE NORTHERN
SECTION OF SOUTH CENTRAL TEXAS. HOWEVER...THE THREAT FOR HEAVY
RAINFALL THIS MORNING HAS ENDED. THEREFORE...THE FLASH FLOOD WATCH
FOR AREAS OF SOUTH CENTRAL TEXAS AND THE COASTAL PLAINS HAS BEEN
CANCELLED.


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 29, 12:57 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 29, 12:57 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1257 PM CDT SUN APR 29 2007

.AVIATION...
COMPLICATED TAF PACKAGE AS UNSTABLE AIR WILL PERSIST AHEAD OF AN
UPPER LEVEL LOW. SCATTERED SHRA CAN BE EXPECTED ACROSS THE WESTERN
HALF OF SOUTH CENTRAL TEXAS THIS AFTERNOON...BUT WILL BE HIT-OR-
MISS FOR TAF SITES. THE SHOWERS WILL BECOME MORE NUMEROUS
TONIGHT...WITH THE INCREASING COVERAGE BEGINNING OUT WEST. MVFR
CEILINGS WILL RETURN TONIGHT BETWEEN 02-04Z. CONDITIONS WILL
CONTINUE TO WORSEN WITH SHRA AND TSRA EXPECTED AT ALL TAF SITES
OVERNIGHT. HAVE ADDRESSED THIS SCENARIO WITH PROB30 GROUPS UNTIL
TIMING AND COVERAGE OF THE CONVECTIVE ACTIVITY BECOMES MORE
APPARENT.

&&

.PREV DISCUSSION... /ISSUED 955 AM CDT SUN APR 29 2007/

DISCUSSION...
CONTINUING TRENDS FOR TODAY WITH MOSTLY SHOWERS IN THE MORNING
AND CHANCE OF SHOWERS OR THUNDERSTORMS IN THE AFTERNOON OR
TONIGHT. LOCALLY HEAVY RAIN IS STILL POSSIBLE FROM PARTS
OF VAL VERDE COUNTY TO OVER THE RIO GRANDE PLAINS IN THE
AFTERNOON OR EVENING TO TONIGHT. THE MONDAY WEATHER PATTERN
STILL SHOWS CHANCE OF SHOWERS OR THUNDERSTORMS WITH LOCALLY
HEAVY RAIN POSSIBLE. RAIN CHANCES STILL SHOW UP FOR TUESDAY
AND AGAIN ON THURSDAY.  THE MAY 6TH TO 9TH PERIOD STILL SHOWS
A LARGE SCALE SPRING SYSTEM COMING ACROSS THE AREA AGAIN FROM
THE WEST. ADJUSTED FCSTS FOR THIS MORNING AND AFTN PER 11Z TO
15Z TRENDS...AND AVAILABLE 12Z APR 29TH INFO.

PREV DISCUSSION... /ISSUED 326 AM CDT SUN APR 29 2007/

DISCUSSION...A COMPLICATED WEATHER PATTERN WILL UNFOLD OVER THE
NEXT COUPLE OF DAYS. AN MCS HAS DEVELOPED OVER THE PAST COUPLE OF
HOURS OVER SOUTH TEXAS AND THE MEXICAN BORDER. A STRONG
THUNDERSTORM HAS ALREADY PRODUCED GOLF BALL SIZE HAIL OVER AREAS
ALREADY DEVASTATED FROM STORMS EARLIER IN THE WEEK. DUE TO THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS WITH THIS SYSTEM AND THE
MODEL TREND...HAVE INCREASED POPS OVER SOUTH CENTRAL TEXAS FOR
TODAY. SOME OF THESE STORMS MAY VERY WELL BE SEVERE TODAY AND
TONIGHT ACROSS THE WESTERN HILL COUNTRY AND EDWARDS PLATEAU.

RUN-TO-RUN MODEL CONSISTENCY CONTINUES TO INDICATE YET ANOTHER MCS
TO DEVELOP LATE TONIGHT INTO MONDAY. THIS WILL BRING WITH IT THE
POSSIBILITY OF SEVERE STORMS AS WELL...AND THE POTENTIAL FOR HEAVY
RAINFALL. PW VALUES ARE CURRENTLY RUNNING AROUND 1.5 INCHES. DUE
TO THE INFLUX OF GULF MOISTURE TO THE REGION...THIS WILL ONLY
INCREASE THROUGHOUT THE DAY. THIS UPPER LOW WILL LINGER OVER THE
REGION THROUGH THE MIDDLE PART OF THE WEEK. THIS WILL BRING
CONTINUED CHANCES OF RAIN...AND CERTAINLY BRING THE POTENTIAL FOR
HEAVY RAINFALL AND FLASH FLOODING.

ONCE THIS SYSTEM MOVES EAST OF THE REGION...ANOTHER SYSTEM FOLLOWS
SUIT MOVING INTO NORTH TEXAS WEDNESDAY NIGHT INTO THURSDAY. WITH
THIS SYSTEM...SO FAR WE JUST HAVE SLIGHT CHANCES OF PRECIPITATION
MENTIONED IN THE FORECAST...AS IT LOOKS AS IF THE BULK OF THE
HEAVY PRECIPITATION WILL GO NORTH OF US.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              84  68  78  65  81 /  50  40  60  60  60
AUSTIN BERGSTROM INTL AIRPORT  84  66  79  65  82 /  50  40  60  60  60
DEL RIO INTL AIRPORT           80  69  83  68  90 /  60  60  40  50  10
SAN ANTONIO INTL AIRPORT       82  68  79  67  83 /  50  40  60  60  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

08/25/PM
Hazardous weather outlook, Apr 29, 5:41 AM CDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
541 AM CDT SUN APR 29 2007

TXZ171>173-183>194-202>209-217>225-228-301045-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
541 AM CDT SUN APR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
AN UPPER LEVEL LOW WEST OF THE BIG BEND WILL DRIFT SLOWLY EASTWARD
THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL PRODUCED SCATTERED
SHOWERS AND THUNDERSTORMS THIS MORNING..INCREASING THROUGH THE
AFTERNOON...AND BECOMING NUMEROUS BY TONIGHT. SOME OF THE STORMS
TONIGHT WILL BE SEVERE...ESPECIALLY NEAR THE RIO GRANDE...AND WILL
ALSO PRODUCE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON
MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE
A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS...ALONG WITH A
THREAT OF FLASH FLOODING.

SHOWERS AND THUNDERSTORMS WILL DIMINISH TO ONLY ISOLATED ACTIVITY
FOR WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 1:47 AM CDTSevere Thunderstorm WarningEWXMaverick58 min

Nearby

Flash Flood Watches in Texas, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.